Alert archive / Mississippi / Flash Flood Warnings in 2004
Flash Flood Warning 77, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 16, 2004, 11:40 AM CDT for Montgomery County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2004, 11:40 AM CDT (16:40 UTC)
- Expired
- Jul 16, 2004, 1:40 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Montgomery County, MS
The radar
The Columbus AFB radar (KGWX), 124 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3154 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KJAN 161642 FFWJAN MSC097-161840- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 1140 AM CDT FRI JUL 16 2004 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI * UNTIL 140 PM CDT * AT 1140 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER ALL OF CENTRAL MONTGOMERY COUNTY. THIS ACTIVITY WILL MOVE SOUTHEAST AT 20 MPH. RADAR ESTIMATED RAINFALL RATES OF 2 TO 3 INCHES OF RAIN PER HOUR WILL OCCUR WITH THESE STORMS. THIS TYPE OF HEAVY RAIN WILL CAUSE FLOODING OF STREETS AND ROADS. MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR LOW SPOTS IF WATER COVERS THE ROADWAY. LAT...LON 3369 8958 3358 8975 3332 8961 3332 8945 $$
1 follow-up statement
000 WGUS74 KJAN 161830 FFSJAN MSC097-161840- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 127 PM CDT FRI JUL 16 2004 FLASH FLOOD WARNING HAS BEEN CANCELED FOR... MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI. THE CLUSTER OF THUNDERSTORMS THAT BROUGHT THE HEAVY RAINS HAVE MOVED OUT OF THE AREA. THE THREAT OF FLOODING HAS DIMINISHED AND THE FLASH FLOOD WARNING HAS BEEN CANCELED. $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 6:45 AM CDT, 4 hours 55 minutes earlier.
Area forecast discussion, Jul 16, 6:45 AM CDT, 4 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 645 AM CDT FRI JUL 16 2004 .AVIATION... VERY FEW PROBLEMS THIS MORNING...BUT EXPECT DETERIORATING CONDITIONS LATER TODAY AND THIS EVENING AS TSTM ACTIVITY IS EXPECTED TO INCREASE. TAFS REFLECT THE POSSIBILITY OF TWO SEPERATE THUNDERSTORM COMPLEXES...ONE THIS EVENING AFFECTING GLH AND GWO FIRST BEFORE SWEEPING ACROSS JAN AND MEI VICINITIES BEFORE MIDNIGHT...THEN ANOTHER COMPLEX MOVING IN AFTER MIDNIGHT AND AFFECTING GLH GWO AND JAN BEFORE SUNRISE. CONFIDENCE IN TIMING OF THESE COMPLEXES IS LOW...BUT ANY AIRPORT IN THE FORECAST AREA COULD RECEIVE TWO TO FOUR HOURS OF IFR TO LIFR CONDITIONS IN RAIN/TSTMS LATER TODAY OR TONIGHT. 43/EC && .PREVIOUS DISCUSSION... .SYNOPSIS...DRIER AND SLIGHTLY COOLER WEATHER IS ON THE WAY...BUT FIRST WE HAVE TO GET THROUGH THE NEXT 36 HOURS...WHICH SHOULD GET STORMY AS DUAL MCS LINE UP TO HIT THE FORECAST AREA THIS AFTERNOON AND AGAIN LATE TONIGHT AND SATURDAY. && .FIRE WEATHER...MAIN FIRE WEATHER CONCERN OVER THE SHORT TERM DEALS WITH THE APPROACH OF TWO DISTURBANCES...ONE THIS AFTERNOON AND ANOTHER...MORE SALIENT ONE TONIGHT. EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS WITH SOME SEVERE...ESPECIALLY OVERNIGHT. LAL VALUES WILL APPROACH 5 TONIGHT IN THE NORTHEAST. RAINFALL SHOULD BE HEAVY AT TIMES...WHICH WILL HELP OUT THE KBDI AND FMC VALUES. EXPECT A DRYING TREND TO ENSUE AFTER SATURDAY WITH LESS HOT TEMPERATURES AND LOWER MIN RH LEVELS. && .SHORT TERM...THE MAIN FORECAST CHALLENGE IN THE SHORT TERM IS HOW TO HANDLE THE SECOND OF TWO MCS EXPECTED TONIGHT. WILL THE FIRST MCS HAVE ENOUGH OF A STABILIZING EFFECT ON THE ATMOSPHERE TO DAMPEN THE EFFECT OF THE SECOND? CURRENT THINKING IS NO. READ ON. THE FIRST...WEAKER WAVE CAN BE SEEN OVER OKLAHOMA ON THE WV SATELLITE IMAGERY AND APPEARS TO BE HANDLED BEST BY THE ETA. WITH A THETA-E AXIS ALONG THE MISSISSIPPI RIVER...EXPECT THE AFTERNOON CONVECTION TO FIRE UP THERE WITH SCATTERED STRONG THUNDERSTORMS AND ISOLATED SEVERE STORMS AS THE WAVE MOVES OVER THE THETA-E RIDGE. THE MAIN CONCERN WITH THESE STORMS WILL BE FOR WINDS AND HAIL. THOUGH THE INSTABILITY ALONG THE THETA-E AXIS IS HIGH...THE SHEAR PROFILES WITH THIS ONE LOOK FAIRLY WEAK. FURTHERMORE...THE MOISTURE TRANSPORT INTO THE AREA AT 00Z LOOKS ONLY MARGINAL. THEREFORE...NOT TOO CONCERNED WITH THE FIRST WAVE. RIGHT NOW EXPECT IT TO TAKE A TRACK FROM THE NORTHEASTERN PARISHES DOWN TO SOUTHEASTERN MISSISSIPPI. THIS TRACK SHOULD LEAVE THE NORTH CENTRAL AND NORTHEASTERN ZONES MOSTLY UNTAPPED FOR TONIGHTS SECOND...MUCH STRONGER WAVE. FOR TONIGHT AND SATURDAY...ROUND TWO COULD GET INTERESTING TONIGHT. WITH 45 TO 50 KTS OF DEEP LAYER SHEAR EXPECTED...A DEVELOPING 40 KT LOW LEVEL JET...GOOD INSTABILITY...EXCELLENT MOISTURE TRANSPORT AND A SURFACE BOUNDARY TO FOCUS CONVECTION...SEVERE THUNDERSTORMS ARE POSSIBLE. GIVEN THE UNSEASONABLY HIGH SHEAR...SUPERCELL DEVELOPMENT IS ALSO POSSIBLE WITH ANY STORM THAT DEVELOPS. ONE FACTOR WORKING AGAINST THEIR DEVELOPMENT WILL BE QUITE WARM TEMPERATURES IN THE MIDDLE LEVELS...WHICH WILL HURT THE LAPSE RATES. AT 12Z SATURDAY IN THE DELTA...500 MB TEMPS ARE EXPECTED TO BE ONLY MINUS 3 DEGREES. REGARDLESS OF THE SEVERITY OF THE STORMS...ANY THAT FORM WILL LIKELY BE HEAVY RAIN PRODUCERS. PW VALUES ARE EXPECTED TO SKYROCKET UP TO AROUND 2.1 TO 2.4 INCHES DURING THE OVERNIGHT HOURS. RIGHT NOW...THE MAIN CONCERN WILL BE FOR HIGH WINDS AND HAIL...WITH AN OUTSIDE CHANCE OF A TORNADO OR TWO. FOR SATURDAY MORNING AND SATURDAY AFTERNOON...EXPECT THE ATMOSPHERIC SHEAR TO WEAKEN SLIGHTLY AS THE SYSTEM MOVES INTO THE EASTERN AND SOUTHEASTERN PORTIONS OF THE AREA. ANY SUPERCELLS THAT DEVELOP DURING THE EARLY MORNING HOURS...SHOULD OPEN UP INTO BOW ECHOES AS THEY PROPAGATE EAST...SOUTHEASTWARD WITH THE SYSTEM. THE ENVIRONMENT SHOULD BECOME MORE OF A MULTICELLULAR ENVIRONMENT...WITH THE MAIN CONCERNS REMAINING WINDS AND HAIL. DRY AIR ADVECTION INTO THE DELTA SHOULD ALLOW FOR THE PRECIPITATION TO BEGIN TO TAPER OFF THERE DURING THE AFTERNOON AND EVENING HOURS. SATURDAY NIGHT...EXPECTING THE NORTHWESTERLY FLOW TO BE STRONG ENOUGH TO PUSH THE SYSTEM OUT OF THE AREA WITH A FEW SHOWERS AND STORMS LINGERING IN THE SOUTHEASTERN PORTIONS OF THE AREA. SUNDAY AND MONDAY SHOULD BE MOSTLY DRY DAYS AS A SURFACE RIDGE DEVELOPS OVER THE AREA...WITH A ONLY A FEW SHOWERS AND STORMS POSSIBLE IN THE SOUTHEASTERN AREAS. HOWEVER...GIVEN A DRY ATMOSPHERE AND VERY WEAK INSTABILITY...THEY WILL BE FEW AND FAR BETWEEN. && .LONG TERM... ON WEDNESDAY AND THURSDAY...EXPECTING THE ATMOSPHERIC INSTABILITY TO BE ON THE RISE AGAIN AS A SERIES OF WEAK WAVES MOVE THROUGH IN THE ENTRENCHED NORTHWEST FLOW DURING THE AFTERNOON HOURS. RIGHT NOW...APPEARS THAT THERE WILL BE LITTLE DYNAMICS ASSOCIATED WITH THESE WAVES AND THAT THE CONVECTION INITIATED BY THEIR PASSAGE SHOULD BE DRIVEN BY THE AFTERNOON INSTABILITY. THEREFORE...THINK THAT THE ISOLATED STORMS WILL DIE OUT AROUND SUNSET AS THE AFTERNOON INSTABILITY IS LOST. AN EARLY LOOK AT FRIDAY SHOWS A SLIGHTLY STRONGER WAVE MOVING INTO THE AREA DURING THE AFTERNOON. COULD HAVE SCATTERED THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS IF THE GFS MODEL SOLUTION HOLDS. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 92 72 87 70 / 40 60 70 30 MERIDIAN 91 71 87 70 / 40 60 70 50 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 18/HENRY
Hazardous weather outlook, Jul 16, 5:44 AM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 544 AM CDT FRI JUL 16 2004 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 171044- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 544 AM CDT FRI JUL 16 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS THE ENTIRE OUTLOOK AREA. A STALLED FRONTAL BOUNDARY FROM CENTRAL ARKANSAS TO SOUTHEAST MISSISSIPPI WILL SUPPORT SCATTERED THUNDERSTORMS TODAY...ESPECIALLY TO THE SOUTHWEST OF A GRENADA TO MERIDIAN LINE. THE AIR WILL BECOME VERY UNSTABLE LATER TODAY...AND STORMS COULD BRIEFLY BECOME SEVERE WITH WIND GUSTS UP TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS. IT IS POSSIBLE THAT STORMS THIS MORNING WILL ORGANIZE INTO A THUNDERSTORM COMPLEX OVER SOUTHERN PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON...AND THIS WOULD ENHANCE THE POTENTIAL FOR SEVERE THUNDERSTORMS. BY LATE THIS AFTERNOON AND EVENING...AN INCREASINGLY FAVORABLE ENVIRONMENT FOR ORGANIZED THUNDERSTORM COMPLEXES WITH DAMAGING WINDS WILL TAKE SHAPE. IT IS EXPECTED THAT ONE COMPLEX WILL APPROACH THE OAK GROVE TO INDIANOLA AREA DURING THE LATE AFTERNOON AND MOVE QUICKLY SOUTHEAST ACROSS MUCH OF THE OUTLOOK AREA THIS EVENING. ANOTHER COMPLEX SHOULD DEVELOP LATE TONIGHT AND FOLLOW A SIMILAR PATH. PERSONS PLANNING OUTDOOR ACTIVITIES TODAY AND TONIGHT SHOULD BE AWARE THAT STORMS MAY ERUPT AND ORGANIZE QUICKLY. STRONG NORTHWEST FLOW AND VERY UNSTABLE AIR WILL PROMOTE RAPID MOVEMENT OF STORM COMPLEXES TO THE SOUTH AND EAST. ...FLOODING... A VERY MOIST AND UNSTABLE AIRMASS WILL BE FAVORABLE FOR THUNDERSTORMS WITH VERY HEAVY RAIN TODAY AND TONIGHT. WHILE MOST OF THE THUNDERSTORM ACTIVITY SHOULD BE PROGRESSIVE...UNIDIRECTIONAL UPPER LEVEL WIND FIELDS WILL SUPPORT STORMS MOVING REPEATEDLY OVER THE SAME LOCATION. LOCALIZED HOURLY RAINFALL AMOUNTS OF TWO OR THREE INCHES WILL BE POSSIBLE AND COULD RESULT IN MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ...DAYS TWO AND THREE...SATURDAY AND SUNDAY... THE ACTIVE WEATHER WILL CONTINUE SATURDAY AS THE STRONG COLD FRONT PUSHES SLOWLY SOUTH ACROSS THE OUTLOOK AREA. ONCE AGAIN...VERY MOIST AND UNSTABLE AIR ALONG AND AHEAD OF THE FRONT WILL SUPPORT ORGANIZED THUNDERSTORM ACTIVITY AND POSSIBLE SEVERE WEATHER. IN ADDITION...CONDITIONS WILL STILL BE FAVORABLE FOR VERY HEAVY RAINFALL. MUCH DRIER AIR WILL MOVE IN SATURDAY NIGHT BEHIND THE COLD FRONT. ...DAYS FOUR THROUGH SEVEN...MONDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS... AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...COULD BE NECESSARY AT ANY TIME FROM THIS AFTERNOON THROUGH SATURDAY. ACTIVATION IS NOT ANTICIPATED FROM SUNDAY THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jul 16, 8:20 AM CDT, 3 hours 20 minutes before
JANWRKLSR 0000
TTAA00 KJAN DDHHMM
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
820 AM CDT FRI JUL 16 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1730 PM TSTM WND DMG 14 S-SW OF PHILADELPHIA 32.57N 89.11W
07/15/2004 NESHOBA MS EMERGENCY MNGR
POWER LINES DOWN TREES UPROOTED BY HIGHWINDS.
POWER LINES DOWN IN TWO LOCATIONS CAUSING POWER OUTAGES
FOR APPROXIMATELY 12-15 RESIDENTS.
THREE TREES BLOCKING COUNTY ROADS, AND FLOODING WAS EXPERIENCED
ON ONE ROAD.Local storm report, Jul 16, 10:22 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1022 AM CDT FRI JUL 16 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 3 S BENTON 32.78N 90.26W
07/15/2004 1.00 INCH YAZOO MS POST OFFICE
0430 PM TSTM WND DMG 5 E FLORA 32.55N 90.23W
07/15/2004 MADISON MS LAW ENFORCEMENT
A FEW TREES DOWN ALONG HIGHWAY 22 NEAR HIGHWAY 463
0430 PM HAIL FLORA 32.55N 90.31W
07/15/2004 0.75 INCH MADISON MS PUBLIC
0430 PM HAIL SATARTIA 32.67N 90.54W
07/15/2004 1.00 INCH YAZOO MS PUBLIC
DIME TO QUARTER SIZED HAIL FELL IN TOWN. A FEW SMALL
DENTS WERE REPORTED ON A COUPLE OF CARS.
0509 PM TSTM WND DMG MERIDIAN 32.38N 88.71W
07/15/2004 LAUDERDALE MS BROADCAST MEDIA
TREES AND POWER LINES DOWN IN MERIDIAN. DEPUTY TRAPPED IN
CAR BY FALLING DEBRIS ON 8TH STREEN ON TANGLE WOOD DRIVE.
REPORTED BY NEWS MEDIA.
0615 PM TSTM WND DMG HEIDELBERG 31.89N 88.99W
07/15/2004 JASPER MS LAW ENFORCEMENT
ONE TREE DOWN IN THE COMMUNITY OF HEIDELBERG, REPORTED BY
JASPER COUNTY SHERIFF DEPARTMENT.
0625 PM TSTM WND DMG LAUREL 31.69N 89.14W
07/15/2004 JONES MS EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE CITY OF LAUREL REPORTED BY
JONES COUNTY CIVIL DEFENSE.
0625 PM HAIL SANDERSVILLE 31.79N 89.04W
07/15/2004 1.00 INCH JONES MS LAW ENFORCEMENT
0625 PM TSTM WND DMG LAUREL 31.69N 89.14W
07/15/2004 JONES MS EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE CITY OF LAUREL, REPORTED BY
JONES COUNTY CIVIL DEFENSE.
0635 PM TSTM WND DMG SANDERSVILLE 31.79N 89.04W
07/15/2004 JONES MS EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE SANDERSVILLE VICINITY REPORTED
BY JONES COUNTY CIVIL DEFENCE.
0645 PM TSTM WND DMG LAUREL 31.69N 89.14W
07/15/2004 JONES MS EMERGENCY MNGR
NUMEROUS TREES DOWN COUNTY WIDE, REPORTED BY JONES COUNTY
CIVIL DEFENSE.
&&
ENTREMONTThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:39 PM CDT | Flash Flood Warning | JAN | Issaquena | 2 hr |
| Jul 16, 10:07 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes | 28 min |
| Jul 16, 11:03 AM CDT | Flash Flood Warning | JAN | Grenada | 2 hr |
| Jul 16, 11:13 AM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 42 min |
| Jul 16, 11:34 AM CDT | Severe Thunderstorm Warning | JAN | Montgomery | 61 min |
| Jul 16, 11:57 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 118 min |
| Jul 16, 12:00 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 45 min |
| Jul 16, 12:06 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 44 min |
| Jul 16, 12:24 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw | 46 min |
| Jul 16, 12:32 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 43 min |
| Jul 16, 12:32 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 68 min |
| Jul 16, 12:33 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 47 min |
| Jul 16, 12:40 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 30 min |
| Jul 16, 12:44 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 51 min |
| Jul 16, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 41 min |
| Jul 16, 2:54 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 61 min |
| Jul 16, 3:01 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 59 min |
| Jul 16, 3:46 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 44 min |
| Jul 16, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 44 min |
| Jul 16, 4:48 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 47 min |
| Jul 16, 5:24 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 61 min |
| Jul 16, 5:27 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 58 min |
| Jul 16, 5:54 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 46 min |
Nearby
Flash Flood Warnings in Mississippi, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.